# SDR SIMA20120316001

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 23,791 hours, 20,771 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4458 THE CREW REPORTED THAT DURING DESCENT THE PACKS EMITTED A MUSTY ODOR AND THE COCKPIT WINDOWS CONDENSED ON THE INSIDE.  RATE OF DESCENT WAS NOT EXCESSIVE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IAW ETN NO. EM-72-034R4 - FOUND NO MIST IN CABIN OR COCKPIT - NO UNUSUAL ODORS EITHER - INSPECTED ENGINE INLETS & EXHAUST - NO EVIDENCE OF OIL LEAKAGE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
